Conservative difference schemes in problems of nonlinear optics. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1211-1218
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a13,
author = {V. V. Drits},
title = {Conservative difference schemes in problems of nonlinear optics. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1211--1218},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a13/}
}
V. V. Drits. Conservative difference schemes in problems of nonlinear optics. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1211-1218. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a13/